# SDR 2006FA0000483

- Difficulty date: April 28, 2006
- Submitted: May 15, 2006
- Operation: General aviation
- Aircraft: N140HS
- Make and model: Agusta AB139
- Aircraft serial: 31036
- System (JASC): 6210 · Main Rotor Blades
- Part: Bolt
- Part number: 3G62200A251
- Part serial: N922
- Condition: Gouged
- Location: Main Rotor
- Part time: 8 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPON RECEIPT OF THE AIRCRAFT, THE MAIN ROTOR BLADE BOLTS WERE REMOVED FOR INSPECTION.  IT WAS DISCOVERED THAT ONE BLADE BOLTS HAS A RADIAL GOUGE MARK AT THE LOWER BLADE TO HUB BUSHING LOCATION.  THE DAMAGE IS OUTSIDE THE AMM PERMITTED REPAIR LIMITS.  THE AC TT IS APPROXIMATELY 58.4 HOURS.  ALL OF THE BLADE BOLTS WERE PREVIOUSLY CHANGED APPROX 8.5 HOURS PRIOR TO COMING TO REPAIR STATION.  REF: 39A62221300A286AB, MFG HAS BEEN CONTACTED AND PROVIDED THIS INFORMATION.  (K)
